A conceptual approach to a path result for branching Brownian motion

R Hardy, S C Harris

Research output: Contribution to journalArticle

15 Citations (Scopus)
Original languageEnglish
Pages (from-to)1992-2013
Number of pages22
JournalStochastic Processes and their Applications
Volume116
Issue number12
DOIs
Publication statusPublished - 2006

Cite this

A conceptual approach to a path result for branching Brownian motion. / Hardy, R; Harris, S C.

In: Stochastic Processes and their Applications, Vol. 116, No. 12, 2006, p. 1992-2013.

Research output: Contribution to journalArticle

@article{4966bc02e6894937a1dbf9832893e350,
title = "A conceptual approach to a path result for branching Brownian motion",
author = "R Hardy and Harris, {S C}",
note = "ID number: ISI:000242922400016",
year = "2006",
doi = "10.1016/j.spa.2006.05.010",
language = "English",
volume = "116",
pages = "1992--2013",
journal = "Stochastic Processes and their Applications",
issn = "0304-4149",
publisher = "Elsevier",
number = "12",

}

TY - JOUR

T1 - A conceptual approach to a path result for branching Brownian motion

AU - Hardy, R

AU - Harris, S C

N1 - ID number: ISI:000242922400016

PY - 2006

Y1 - 2006

UR - http://dx.doi.org/10.1016/j.spa.2006.05.010

U2 - 10.1016/j.spa.2006.05.010

DO - 10.1016/j.spa.2006.05.010

M3 - Article

VL - 116

SP - 1992

EP - 2013

JO - Stochastic Processes and their Applications

JF - Stochastic Processes and their Applications

SN - 0304-4149

IS - 12

ER -